# SDR DALA2018011900353

- Difficulty date: January 16, 2018
- Submitted: January 22, 2018
- Operation: Air carrier
- Aircraft: N837MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29710
- Aircraft time: 70,026 hours, 13,197 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery Pack
- Condition: Inoperative
- Location: Flashlight
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY FLASHLIGHT AT THE R2 DOOR INOPERATIVE.   BATTERY REPLACED IAW AMM 25-64.  OPS NORMAL.
